MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EVOLVE HEAD 26MM; PROSTHESIS, ELBOW,HEMI-, RADIAL,POLYMER

WRIGHT MEDICAL TECHNOLOGY INC EVOLVE HEAD 26MM; PROSTHESIS, ELBOW,HEMI-, RADIAL,POLYMER
Catalog Number 496H026
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Device had incomplete and compromised sterile packaging.
 
Additional Manufacturer Narrative
Correction: please refer h3 device evaluated by mfg the reported event could be confirmed since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: visual examination of the returned product confirms the catalog and lot number.The product was returned in an opened condition.There is visible damage to the outer carton box including creases and slight tears around the edges of the box.The back of the box is scratched with portions of the surface visibly worn away.This damage most likely resulted from rough handling during transport or storage indicating the outer packaging experienced some form of impact or abrasion.The inner sterile packaging appears significantly wrinkled and was found opened as reported.An attempt was made to retrieve and inspect a product from the same lot.However, none were found in stock.Since the product was returned in an opened condition, the root cause of the reported issue could not be conclusively determined.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
Device had incomplete and compromised sterile packaging.

Brand Name
EVOLVE HEAD 26MM
Common Device Name
PROSTHESIS, ELBOW,HEMI-, RADIAL,POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19940771
Report Number3010667733-2024-00490
Device Sequence Number14671723
Product Code KWI
UDI-Device Identifier00840420126085
UDI-Public(01)00840420126085(11)201118(17)281116(10)1696464
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K991915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number496H026
Device Lot Number1696464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer10/26/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown